Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Type 2 diabetes, varicose veins. Round bruises above knees. History of spondylosis. Cure?

My husband has what appear like round bruises on the front of his legs above his knee . He is type 2 Diabetic. He is age 67. Since retirement has not been very active and is less and less good on his feet . Does have varicose veins which have never troubled him. Some years ago he suffered badly with Spondylosis , which nowadays rarely troubles him, but occasionally he has mild recurrence of the symptoms.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Hello, Your husband is a known Diabetic , varicose veins and spondylosis.

Bruises around the knee may be due to trauma or rupture of superficial veins due to varicose.
Rest and local ice packs should do. If recurrent screen for bleeding disorders.

Normal day to day activities should help to control diabetes and bone health.
Calcium supplements are advised.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor